# SDR 06FDEA2729

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, ANTI-ICE DUCT LEADING EDGE CUTOUT INBOARD CORNER FOUND CRACKED. REPAIRED AS PER FEDEX E.A. 1-5730-103522. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
